Per citar aquest document: http://ddd.uab.cat/record/28261
Sharp growth estimates for dyadic b-input T(b) theorems
Salomone, Stephanie Anne (University of Portland. Department of Mathematics)

Data: 2008
Resum: The following deals with the T(b) theorems of David, Journé, and Semmes [7] considered in a dyadic setting. We find sharp growth estimates for a global and a local dyadic T(b) Theorem. We use multiscale analysis and Haar wavelets in the local case.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 52 n. 2 (2008) p. 267-287, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_52208_02


21 p, 201.8 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2008-08-21, darrera modificació el 2016-06-12



   Favorit i Compartir